# SDR CALA2025012301992

- Difficulty date: January 19, 2025
- Submitted: January 23, 2025
- Operation: Air carrier
- Aircraft: N16709
- Make and model: Boeing 737724
- Aircraft serial: 28779
- Aircraft time: 82,549 hours, 29,980 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR SLIDE IS PARTIALLY STICKING OUT OF CASE UPDATED MAA CODE FIX USING VENDOR MAA SCREEN PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. MAC METER INITIATED FOR     WITH VENDOR ID MAC RELATED WORK ORDER 000000003127480 AND PRTR RE-TUCKED LOOSE SLIDE MATER AND SLIDE CONDITION NORMAL IN REF WITH AMM 03-25-66-200-801. RE-TUCKED LOOSE SLIDE MATER AND SLIDE CONDITION NORMAL IN REF WITH AMM 03-25-66-200-801.
